Next Article in Journal
Strong Differential Subordinations and Superordinations for Riemann–Liouville Fractional Integral of Extended q-Hypergeometric Function
Next Article in Special Issue
Categories of Open Sets in Generalized Primal Topological Spaces
Previous Article in Journal
Investigation of the Weak Solvability of One Viscoelastic Fractional Voigt Model
Previous Article in Special Issue
Figures of Graph Partitioning by Counting, Sequence and Layer Matrices

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 4473

Article: On Bishop–Phelps and Krein–Milman Properties
Authors: by Francisco Javier García-Pacheco

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop